Boots Pharmaceuticals Max Strength Cold & Flu Relief Lemon Flavour powder for Oral Suspension- 10 Sachets

£2.99
10 | £0.30 per 1
4466713

Relieves blocked nose, sore throat, fever, body aches and headaches.
See details below, always the label
Suitable for: Adults and Children aged 16 years and over.
Active Ingredients: Paracetamol, Phenylephrine

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

For the relief of symptoms of cold and flu including aches and pains, sore throat, headaches, blocked nose and fever. Non-drowsy. Rapidly absorbed.

Suitable for

Suitable for adults and children aged 16 years and over.

 

Age restriction

You must be at least 16 years old to purchase this product.

How to use

Read all of the enclosed leaflet for full instructions.

How to take this medicine
Check the sachet is not broken before use. If it is, do not take that sachet. Dissolve the contents of the sachet in a mug of hot, but not boiling, water and drink.

For adults and children aged 16 years and over:

Take one sachet every 4 to 6 hours, if you need to. Don't take more than 4 sachets (4 doses) in any 24 hours.

Do not take for longer than 3 days unless advised by your doctor.

Do not take more medicine than the label tells you to.

If you do not get better, talk to your doctor.

Hazards and Cautions

Before you take this medicine

Contains Paracetamol

Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

If you need more advice ask your pharmacist.

Keep all medicines out of the sight and reach of children.

Storage

Do not store above 25°C.

Use by the date on the end flap of the carton.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Active ingredients

Paracetamol, Phenylephrine

Ingredients

Active ingredients: Each 5g sachet of powder for oral suspension contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg.

Also contains: Sucrose, Sodium Citrate, Aspartame (E951)

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.